Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 54, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 10, 2014, 4:45 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2014, 4:45 PM MDT (22:45 UTC)
- Expired
- Aug 10, 2014, 6:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 2218 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130 WGUS55 KABQ 102245 FFWABQ NMC043-110045- /O.NEW.KABQ.FF.W.0054.140810T2245Z-140811T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 PM MDT SUN AUG 10 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 645 PM MDT * AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR JEMEZ SPRINGS...OR ABOUT 20 MILES SOUTHWEST OF LOS ALAMOS. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. HEAVY RAIN OVER SAN JUAN AND PALIZA CANYONS WILL IMPACT AREAS DOWNSTREAM...INCLUDING THE TOWNS OF PONDEROSA AND JEMEZ PUEBLO AS WELL AS THE PONDEROSA WINERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN STEEP...NARROW CANYONS. && LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678 $$ 40
2 follow-up statements
349 WGUS75 KABQ 102347 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 PM MDT SUN AUG 10 2014 NMC043-110045- /O.CON.KABQ.FF.W.0054.000000T0000Z-140811T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL NM- 547 PM MDT SUN AUG 10 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR CENTRAL SANDOVAL COUNTY... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 9 MILES EAST OF JEMEZ PUEBLO...OR ABOUT 19 MILES NORTH OF BERNALILLO. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING SOUTH. THE HEAVIEST RAIN HAS MOVED OUT OF THE WARNING AREA...BUT CONSIDERABLE RUNOFF WILL CONTINUE THROUGH 645 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD CROSSINGS EVEN HOURS LATER. && LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678 $$ 40
132 WGUS75 KABQ 110043 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 643 PM MDT SUN AUG 10 2014 NMC043-110053- /O.EXP.KABQ.FF.W.0054.000000T0000Z-140811T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL NM- 643 PM MDT SUN AUG 10 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR CENTRAL SANDOVAL COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAS MOSTLY ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS ENDED. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:30 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 10, 3:30 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT SUN AUG 10 2014 .SYNOPSIS... WITH MODEST MONSOON MOISTURE IN PLACE...DAILY ROUNDS OF SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY. AN UPTICK IN THUNDERSTORM COVERAGE IS EXPECTED WEDNESDAY AND THURSDAY AS A SUBTROPICAL WAVE TRAVELS AROUND THE PERIPHERY OF WESTERN THEN NORTHERN NEW MEXICO. HIGH TEMPERATURES THROUGH THURSDAY WILL VARY FROM NEAR NORMAL TO SEVERAL DEGREES BELOW NORMAL. DRIER AIR SHOULD ARRIVE FROM THE WEST WITH WARMER HIGH TEMPERATURES AT THE END OF THE WEEK. && .DISCUSSION... THE 500 MB HIGH PRESSURE CENTER APPEARS ILL DEFINED AND ROUGHLY IN THE VICINITY OF THE FOUR CORNERS THIS AFTERNOON. AS EXPECTED...LOW LEVEL MOISTURE HAS PUSHED INTO THE AREA FROM THE EAST AND SOUTHEAST. THERE HAVE BEEN SOME LAST MINUTE MODEL DISAGREEMENTS ON WHERE THE BEST CHANCE FOR THUNDERSTORMS WILL BE THIS EVENING. THE OVERALL CONSENSUS SUGGEST A CLUSTER OF CELLS MAY SHIFT SOUTHEASTWARD OFF THE SANGRE DE CRISTOS AND ONTO THE NE HIGHLANDS AND PLAINS. THE UPPER HIGH SHOULD GRADUALLY SHIFT EASTWARD OVER THE TX PANHANDLE THROUGH THE MIDDLE OF THE WEEK AS A BROAD UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NW COAST. THIS WILL ALLOW A MONSOON MOISTURE PLUME TO SURGE NORTHWARD ALONG THE NM/AZ BORDER WITH AN ATTENDANT SUBTROPICAL WAVE. AFTER PASSING NORTHWARD THROUGH AZ ON WEDNESDAY...THE WAVE SHOULD TRACK EAST NORTHEASTWARD ACROSS CO ON THURSDAY. THIS SHOULD ALLOW THE MONSOON MOISTURE PLUME TO SPREAD FROM CENTRAL AND WESTERN AREAS TO INCLUDE CENTRAL AND WESTERN PARTS OF THE PLAINS. MODELS SHOW THE BROAD UPPER LOW TRACKING SLOWLY EASTWARD OVER THE NORTHERN ROCKIES NEAR THE US/CANADIAN BORDER THROUGH THE END OF THE WEEK. THIS SHOULD STEER SOME DRIER AIR INTO NM FROM THE WEST WITH A DOWNTICK IN THUNDERSTORM COVERAGE AND WARMER HIGH TEMPERATURES BEGINNING FRIDAY. AN EXCEPTION MAY BE THE NORTHEAST WHERE MODELS SUGGEST A MOIST BACK DOOR COLD FRONT MAY ENTER IN THE WAKE OF THE EXITING SUBTROPICAL WAVE. 44 && .FIRE WEATHER... POORLY DEFINED BACKDOOR FRONT GRADUALLY FILTERING INTO NORTHEAST NEW MEXICO EARLY THIS MORNING. THE EASTERLY FLOW BEHIND THE FRONT WILL SEND LOW LEVEL MOISTURE SURGING WEST INTO CENTRAL AND ESPECIALLY WESTERN NEW MEXICO TODAY. AN ACTIVE THUNDERSTORM DAY IS EXPECTED THIS AFTERNOON AND EVENING AS THE MOISTURE COMBINES WITH DAYTIME HEATING AND AFFECTS OF THE FRONT. WEAK WINDS ALOFT WILL RESULT IN SLOW MOVING STORMS...ADDING TO HEAVY RAINFALL POTENTIAL...ESPECIALLY OVER EASTERN AND NORTHERN PORTIONS OF THE STATE WHERE PRECIPITABLE WATER IS GREATEST. AN ACTIVE WORK WEEK IS IN STORE WITH PLENTIFUL LOW LEVEL MOISTURE IN PLACE THROUGH AT LEAST THURSDAY. WARMING TEMPERATURES ALOFT OVER THE EASTERN PLAINS...HOWEVER...WILL LIKELY LIMIT ACTIVITY THERE TUESDAY AND WEDNESDAY AFTERNOONS. MODELS REMAIN IN VERY GOOD AGREEMENT FOR WEDNESDAY AND THURSDAY...INDICATING THAT A RATHER POTENT WARM CORE/SUB-TROPICAL LOW WILL HELP LIFT A DEEP MONSOON MOISTURE PLUME NORTHWARD THROUGH EASTERN ARIZONA AND WESTERN NM BETWEEN THE UPPER HIGH AND A STRONG CLOSED LOW COMING ASHORE OVER SOUTHWEST OREGON. MODELS CONTINUE TO INDICATE THAT WIDESPREAD AND PERHAPS HEAVY SHOWERS AND THUNDERSTORMS WILL RESULT WEDNESDAY AND THURSDAY AFTERNOONS OVER WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA. STORM STEERING FLOW WILL INCREASE SOMEWHAT OVER WESTERN NEW MEXICO WEDNESDAY AND THURSDAY...HELPING IN PART TO AT LEAST MOVE THE HEAVY RAINERS FROM SOUTHWEST TO NORTHEAST WEDNESDAY AND FROM WEST TO EAST THURSDAY. DRIER AIR ALOFT BEHIND THE DEPARTING WARM CORE UPPER LOW PUSHES INTO NORTHWEST AND NORTH-CENTRAL NM FRIDAY AND SATURDAY. GFS AND ECMWF LIMIT THUNDERSTORM ACTIVITY AS A RESULT OVER THE NORTHWEST THIRD OR SO OF THE STATE BOTH DAYS. ECMWF INDICATING THAT PERHAPS THE DEEP MONSOON MOISTURE PLUME BEGINS TO LIFT BACK NORTH AND NORTHEASTWARD INTO THE REGION SUNDAY. GUYER && .AVIATION... 18Z TAF CYCLE MAIN CHALLENGE WITH AVIATION FORECAST WAS THE BREADTH OF CONVECTIVE COVERAGE OF EASTERN NEW MEXICO THIS EVENING. CURRENTLY AN AREA OF BKN CLOUD COVER OVER SE NEW MEXICO WITH -SHRA/TSRA IS EXPANDING WESTWARD TOWARD KROW. FARTHER WEST CLOUDS ARE BEGINNING TO DEVELOP OVER THE HIGH TERRAIN WITH DAYTIME HEATING. STORM MOTIONS WILL BE GENERALLY SLOW EAST TO WEST...HOWEVER ACTIVITY WILL BUILD UPSTREAM TOWARD THE EAST OVER THE SANGRES AND NE PLAINS. THIS ACTIVITY WILL SPAWN A LARGE SCALE OUTFLOW BOUNDARY/COLD FRONT THAT MOVES SOUTH AND WEST EARLY THIS EVENING ACROSS THE PLAINS...WITH GAP WINDS LIKELY IN THE RIO GRANDE VALLEY. THE BOUNDARY WILL FOCUS THE BEST CHANCES FOR THUNDER NEAR KSAF...KABQ..AND KAEG. ACTIVITY IS EXPECTED TO TAPER OFF OUT WEST AFT 03Z. THE EAST WILL BE TRICKY SINCE GUIDANCE MEMBERS ARE CONFLICTING ON POTENTIAL FOR WIDESPREAD RAIN/STORMS UNTIL AS LATE AS 09Z FROM KTCC TO KROW. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 90 62 90 / 20 20 30 20 DULCE........................... 50 82 51 83 / 30 30 30 30 CUBA............................ 53 80 53 80 / 40 40 30 30 GALLUP.......................... 56 85 55 84 / 30 30 30 30 EL MORRO........................ 53 78 53 76 / 30 30 30 30 GRANTS.......................... 56 80 55 79 / 30 30 30 30 QUEMADO......................... 56 79 54 78 / 40 40 30 40 GLENWOOD........................ 57 85 56 83 / 40 40 40 40 CHAMA........................... 44 76 45 77 / 40 50 50 40 LOS ALAMOS...................... 57 77 55 78 / 50 40 40 30 PECOS........................... 52 73 52 76 / 50 60 50 20 CERRO/QUESTA.................... 50 77 50 78 / 50 50 30 30 RED RIVER....................... 45 66 45 67 / 50 70 50 40 ANGEL FIRE...................... 44 72 46 73 / 50 70 50 40 TAOS............................ 50 77 51 79 / 50 40 30 20 MORA............................ 50 73 50 76 / 50 70 50 30 ESPANOLA........................ 57 83 57 83 / 40 30 30 10 SANTA FE........................ 56 76 56 78 / 40 50 40 20 SANTA FE AIRPORT................ 57 79 57 81 / 40 30 40 20 ALBUQUERQUE FOOTHILLS........... 62 82 60 83 / 40 30 30 20 ALBUQUERQUE HEIGHTS............. 64 84 63 85 / 40 30 30 10 ALBUQUERQUE VALLEY.............. 62 86 62 87 / 40 30 30 10 ALBUQUERQUE WEST MESA........... 63 88 62 88 / 40 30 30 10 LOS LUNAS....................... 62 85 61 85 / 40 30 30 10 RIO RANCHO...................... 63 88 62 88 / 40 30 30 10 SOCORRO......................... 63 88 63 88 / 40 30 40 10 SANDIA PARK/CEDAR CREST......... 57 82 57 83 / 40 40 30 30 TIJERAS......................... 59 80 58 81 / 40 40 30 20 MORIARTY/ESTANCIA............... 54 77 55 78 / 50 50 50 20 CLINES CORNERS.................. 55 76 56 79 / 40 40 30 20 GRAN QUIVIRA.................... 58 78 57 79 / 30 30 30 20 CARRIZOZO....................... 62 80 60 80 / 30 30 30 20 RUIDOSO......................... 55 73 54 73 / 30 40 40 30 CAPULIN......................... 55 74 55 79 / 50 50 20 20 RATON........................... 53 79 55 83 / 50 40 30 20 SPRINGER........................ 54 79 55 83 / 50 40 20 20 LAS VEGAS....................... 53 75 54 78 / 50 50 30 20 CLAYTON......................... 61 82 60 87 / 40 30 20 10 ROY............................. 59 78 59 81 / 50 50 20 10 CONCHAS......................... 65 86 66 89 / 50 30 20 10 SANTA ROSA...................... 63 83 63 85 / 40 30 20 10 TUCUMCARI....................... 64 89 64 91 / 40 30 20 10 CLOVIS.......................... 63 84 63 85 / 30 30 20 10 PORTALES........................ 64 85 63 86 / 30 30 20 10 FORT SUMNER..................... 64 85 65 86 / 40 30 20 10 ROSWELL......................... 68 88 68 88 / 30 30 30 10 PICACHO......................... 63 79 62 79 / 30 30 30 20 ELK............................. 59 72 58 73 / 40 40 50 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Aug 10, 6:00 AM MDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN AUG 10 2014 NMZ501>540-111200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SUN AUG 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY THROUGH THE OVERNIGHT. STORMS WILL BE MOST NUMEROUS OVER AND JUST EAST OF THE SANGRE DE CRISTO MOUNTAINS...AS WELL AS THE HIGHER TERRAIN OF WEST CENTRAL AND SOUTHWEST NEW MEXICO. THUNDERSTORMS WILL BE LEAST LIKELY IN THE FOUR CORNERS REGION. STORM MOTIONS WILL BE VERY SLOW. AS A RESULT...RAINFALL COULD BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS...INCLUDING THE LITTLE BEAR BURN SCAR IN LINCOLN COUNTY AND WHITEWATER BALDY BURN SCAR IN CATRON COUNTY...COULD RECEIVE UP TO AN INCH OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM COVERAGE WILL RAMP UP DURING THE MONDAY THROUGH WEDNESDAY PERIOD...WITH SPECIAL EMPHASIS ACROSS WESTERN AREAS WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT TO INCLUDE THE FOUR CORNERS REGION. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY AT TIMES ESPECIALLY DURING THE TUESDAY TO WEDNESDAY NIGHT PERIOD. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. A MARKED DECREASE IN STORM COVERAGE IS THEN EXPECTED FRIDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:04 PM MDT | Areal Flood Advisory | ABQ | Socorro | 86 min |
| Aug 10, 1:01 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 119 min |
| Aug 10, 1:21 PM MDT | Areal Flood Advisory | ABQ | Chaves | 114 min |
| Aug 10, 1:47 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 118 min |
| Aug 10, 2:23 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 112 min |
| Aug 10, 2:28 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 2 hr |
| Aug 10, 3:35 PM MDT | Areal Flood Advisory | ABQ | Colfax | 115 min |
| Aug 10, 3:58 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 10, 4:06 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 114 min |
| Aug 10, 5:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 10, 5:26 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.